UZH-Logo

Maintenance Infos

Universalität von berechenbaren Numerierungen von partiell rekursiven Funktionen


Falkinger, Josef (1980). Universalität von berechenbaren Numerierungen von partiell rekursiven Funktionen. Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, 26(32-33):523-528.

Altmetrics

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:German
Date:1980
Deposited On:25 Oct 2013 12:19
Last Modified:05 Apr 2016 17:05
Publisher:Deutscher Verlag der Wissenschaften
ISSN:0044-3050
Publisher DOI:https://doi.org/10.1002/malq.19800263206

Download

Full text not available from this repository.View at publisher

Author Collaborations